# SDR USAA2012092400013

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 72,364 hours, 32,501 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Condition: Unserviceable
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H2O FIRE EXTINGUISHER SEAL MISSING.  REMOVED AND REPLACED H2O FIRE EXTINGUISHER IN THE AFT GALLEY AS REQUIRED.
